# SDR 97ZZZX1323

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pinion Gear
- Part number: 6889700
- Condition: Worn
- Location: Gearbox
- Part time: 4,889 hours
- Component: 6886442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SPLINES WORN OR AT LEAST BEYOND MAXIMUM LIMITS.  NO WEAR STEP.  BOTH BEARINGS JOURNALS .0002 INCH BELOW MINIMUM DIAMETER.
